



MAY 21 -23, 2025 | BARCELONA, SPAIN

ABOUT THE CONFERENCE

In its eighth year, the Association of Corporate Counsel Chief Legal Officer Global Summit ("Summit") is an exclusive 2.5 day event, allowing only the highest-ranking lawyers from legal departments from around the world to meet together to discuss the most pressing issues confronting them and their companies. The program focuses on critical legal and business issues that impact today's global enterprises.

Program Description

Today's CLO playbook no longer solely focuses on legal. Recognized as both a legal advisor and a strategic business partner with extensive legal knowledge, organizations have repositioned CLOs to lead legal and other corporate business units, thereby strengthening the CLO's influence across the organization. Armed with a unique perspective and a valuable array of skills, CLOs ensure that their companies tackle everything from the challenges posed by AI to the thorny issues of workplace harassment to finding even more ways to do more with less. Join the highest-ranking legal officers from around the world in a 2.5-day intimate peer-to-peer global benchmarking program to share what works, what doesn't, and what's coming next.

ATTENDEE DEMOGRAPHICS

Approximately **80-100** leading worldwide general counsels and chief legal officers from Fortune 500, Forbes Global 1000, and FTSE 250 companies.

UNDERWRITER INFORMATION

The 2025 Summit presents an opportunity to partner with ACC and offers leading outside counsel or other professional service firms the opportunity to collaborate with global chief legal officers from more than 20+ countries on strategic and horizon issues. As a Summit underwriter, your representative gains the inside track to share their perspective directly with global general counsel. The Summit is limited to 100 participants, therefore offering unique, intimate access to these key decision-makers.



SELECT LIST OF PAST COMPANIES ATTENDING

- Airbus
- Alibaba
- Amazon.com, Inc.
- Anheuser-Busch InBev
- ArcelorMittal
- Archer Daniels Midland
- Asian Development Bank •
- Bank of Montréal

- Barry Callebaut AG
- Caterpillar
- CSL Limited
- Dubai Group
- HSBC
- ThyssenKrupp AG
- Mahindra & Mahindra Ltd. Rolls-Royce plc
- Marriott International, Inc. Royal Dutch Shell plc

- Nestlé S.A.
- Nissin Foods Holdings Co., Ltd.
- Novo Nordisk Health Care AG
- Pfizer Inc.
- Qantas Airways Ltd.
- Qatar Foundation

- Siemens Canada Limited
- ThyssenKrupp AG
- Total S.A.
- Uber Technologies
- United Airlines, Inc.
- Wood Group

SELECT LIST OF PAST SUMMIT SPEAKERS

- Sabine Chalmers, Group General Counsel, Company Secretary, and Director of Regulatory Affairs, BT Group plc
- Peter Carter, Executive Vice President Chief Legal Officer, **Delta Air Lines Inc.**
- Adam Ciongoli, [Incoming] Chief Legal and Policy Officer, Fox Corporation
- Andrew Finch, Group General Counsel, and Company Secretary, and Group Executive, Office of the CEO, Qantas **Airways Limited**
- Leanne Geale, Executive Vice President & General Counsel, Nestlé S.A.
- Sapan Gupta, Group General Counsel, ArcelorMittal
- John Harrison, General Counsel & Corporate Secretary, Airbus
- Carine Jean-Claude, Senior Vice President, Chief Legal Officer & Secretary, Arrow Electronics, Inc.
- Mary K.W. Jones, Senior Vice President, General Counsel and Worldwide Public Affairs, Deere & Company
- Saskia Mermans, Group General Counsel, KBC Group
- Daniel Perez-Umana, Chief Legal Officer / General Counsel, BAC Credomatic Network
- Shannon Thyme Klinger, Chief Legal Officer and Corporate Secretary, Moderna, Inc.
- Ernst van de Weert, General Counsel, Heineken N.V.
- Tony West, Chief Legal Officer, **Uber Technologies, Inc.**

SPONSORSHIP OPPORTUNITIES (Program Agenda is subject to change)

Wednesday, 21 May 2025

PLENARY & ROUNDTABLE CRISIS SESSIONS (2.50 HOURS) & OFFSITE WELCOME DINNER SPONSOR - USD\$30,000

2:30 PM - 3:00 PM (CEST) | Crisis Plenary

- 3-4 speakers (30 minutes)
- ACC strongly encourages sponsors to use their relationships to bring high-level C-suite executives to speak.

3:00 - 5:00 PM (CEST) | Crisis Breakout Sessions

3 breakout sessions w/2 facilitators per room (2.00 hours)

7:00 PM - 9:00 PM (CEST) | Off-site Welcome Dinner (w/transportation as needed)

- Dinner and transportation are arranged and paid for by the Sponsor (Welcome Dinner is open to other sponsors).
- · Short remarks by Welcome Dinner Sponsor;
- Welcome Dinner Sponsor VIP dinner table (ACC will extend private invitations on behalf of and at the direction of Sponsor).





SPONSORSHIP OPPORTUNITIES

Thursday, 22 May 2025 PLENARY & ROUNDTABLE SESSIONS

9:00 AM - 10:00 AM (CEST) | PLENARY SPONSOR - (60 minutes) USD\$25,000

- One (1) speaker moderates a plenary panel with CLOs and other business leaders.
- ACC strongly encourages sponsors to use their relationships to bring high-level C-suite executives to speak

10:30 AM - 11:45 AM (CEST) | ROUNDTABLE SPONSOR - (75 minutes) USD\$20,000

- One (1) speaker moderates CLO roundtable discussion.
- ACC strongly encourages sponsors to use their relationships to bring high-level C-suite executives to speak

4:30 PM - 5:30 PM (CEST) | PLENARY SPONSOR - (60 minutes) USD\$25,000

- One (1) speaker moderates a plenary panel with CLOs and other business leaders.
- · ACC strongly encourages sponsors to use their relationships to bring high-level C-suite executives to speak

Friday, 23 May 2025

PLENARY SESSION & CLOSING KEYNOTE PLENARY SPONSOR

9:00 AM - 10:00 AM (CEST) | PLENARY SPONSOR - (60 minutes) USD\$25,000

- One (1) speaker moderates a plenary panel with CLOs and other business leaders.
- ACC strongly encourages sponsors to use their relationships to bring high-level C-suite executives to speak

1:00 PM - 2:00 PM (CEST) | CLOSING PLENARY SPONSOR - (60 minutes) USD\$25,000

- One (1) speaker moderates a plenary panel with CLOs and other business leaders.
- ACC strongly encourages sponsors to use their relationships to bring high-level C-suite executives to speak

3:00 PM - 5:00 PM (CEST) | OFFSITE SPECIAL EVENT - (2 hours) - USD\$10,000

ALL SPONSORSHIPS ALSO INCLUDE:

- Pre-event attendee list (CLO title and organization only) four weeks prior to the event;
- Updated pre-event attendee list (CLO title and organization only) one week prior to the event;
- On the first day of the event, ACC will provide a list of CLO attendees who have opted in (name, title, organization, city, state, and country);
- One (1) complimentary registration to offer a CLO client (pending Summit eligibility guidelines). *Registration cannot be redeemed for already registered attendees;
- Sponsor may have 2 representatives attend all breakfast, lunch, breaks, and plenary sessions;
- Sponsor may provide materials for onsite distribution at Summit. Costs to ship and/or receive any such materials will be borne by the sponsor;
- Access to host hotel reservation link to book accommodations at the ACC negotiated rate.